# SDR CA150617018

- Difficulty date: June 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 45,105 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 2760 · Drag Control System
- Part: Servo
- Part number: 31077111
- Condition: Failed
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TEST OF WING HYD LOCKING SPOILER L2 REMAINED UP WITH PUMPS OFF AS PER TEST CHECKLIST.  TEST FAILED AS SPOILERS TO REMAIN DOWN DURING HID DEPRESSURIZATION CAN FEEL ACFT ROLL LT, FLIGHT DEPARTED.  RESOLUTION REMOVED LT NR 2 SPOILER SERVO.  INSTALLED SERVICEABLE SPOILER SERVO LT NR 2 IAW AMM 27-64-42 PB401.
